# SDR N6WA20152003

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 30,122 hours, 22,197 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG DURING FLIGHT.  INSPECTED & CLEANED PAX DOOR PROX SWITCHES.  PERFORMED OPERATIONS CHECK IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
